umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Weak*-convergence of Monge-Ampère measures
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
2006 (English)In: Mathematische Zeitschrift, ISSN 0025-5874, E-ISSN 1432-1823, Vol. 254, no 3, 505-508 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Berlin: Springer , 2006. Vol. 254, no 3, 505-508 p.
Identifiers
URN: urn:nbn:se:umu:diva-8079OAI: oai:DiVA.org:umu-8079DiVA: diva2:147750
Available from: 2008-01-22 Created: 2008-01-22 Last updated: 2017-12-14Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Cegrell, Urban
By organisation
Mathematics and Mathematical Statistics
In the same journal
Mathematische Zeitschrift

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 57 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf